Fixed point theorems for new J-type mappings in modular spaces

Document Type : Research Paper


Mathematics Department, Bu-Ali Sina University, P.O. Box 65174-4161, Hamadan, Iran


In this paper, we introduce $\rho$-altering $J$-type mappings in modular spaces. We prove some fixed point theorems for $\rho$-altering and $\rho$-altering $J$-type mappings in modular spaces. We also furnish illustrative examples to express relationship between these mappings. As a consequence, the results are applied to the existence of solution of an integral equation arising from an ODE system.


Volume 10, Issue 1
November 2019
Pages 111-118
  • Receive Date: 19 July 2018
  • Revise Date: 08 March 2019
  • Accept Date: 12 March 2019